# SDR SWAA031154

- Difficulty date: May 23, 2003
- Submitted: June 2, 2003
- Operation: Air carrier
- Aircraft: N105SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23249
- Aircraft time: 56,997 hours, 60,784 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND FUSELAGE STRINGERS CORRODED (2 EA) BS 967 AT STR 26L AND BS 967 TO BS 977 AT STR 25L.  REPAIRED STRINGERS PER SRM.
